# SDR ASMF200503015

- Difficulty date: March 15, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737-73A
- Aircraft serial: 29356
- Aircraft time: 1,136 hours, 769 cycles
- Engine: Cfmint CFM567B22
- Engine time: 1,146 hours, 774 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING RIGHT ENGINE STARTED, N1 WAS INCREASED SLOWLY AFTER EGT INDICATION.  THE FAULT ISOLATION PROCEDURE 80-07, TASK 802 WAS PERFORMED AND THE RIGHT ENGINE WAS STARTED IAW MM 71-00-00, TESTED CORRECT.
